# SDR DALA2017103107866

- Difficulty date: October 30, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER SILL AT BS 1440 +2,  IS CORRODED ON VERTICAL LEG, STRINGER 26R AREA. COMPLIED WITH PRI ER/A 560596-14, REV 0, AND ER/A 560596-14, REV ORIGINAL.
